# SDR NWAA084303213

- Difficulty date: September 20, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 54,539 hours, 24,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING TEST FAILS.  RELAMPED EXIT SIGN, RESET POWER SUPPLIES 11WL, 12WL, 13WL.  REPLACED EPSU 10WL, CHECKS OK.
